MathSciNet Relay Station
MathSciNet bibliographic data
MR1162672 (93f:46112) 46M40 (46L05)
Thomsen, Klaus Inductive limits of interval algebras: unitary orbits of positive elements. Math. Ann. 293 (1992), no. 1, 47–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement